Skip to content

On the Complexity of Some Coloring Games

BODLAENDER, H. L. (1991). On the Complexity of Some Coloring Games. International Journal of Foundations of Computer Science, 2(2), 133-147.

Type
Journal article
Intellectual base
Primary research
Year
1991
Volume
2
Issue
2
Pages
133-147
DOI
10.1142/s0129054191000091
DOI registrant
World Scientific
Link
https://doi.org/10.1142/S0129054191000091

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6fd632ada903 · see in the full table